Higher Order Uniformly Convergent Numerical Scheme for Singularly Perturbed Reaction-Diffusion Problems
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, a uniformly convergent numerical scheme is designed for solving singularly perturbed reaction-difiusion problems. The problem is converted to an equivalent weak form and then a Galerkin finite element method is used on a piecewise uniform Shishkin mesh with linear basis functions. The convergence of the developed scheme is proved and it is shown to be almost fourth order uniformly convergent in the maximum norm. To exhibit the applicability of the scheme, model examples are considered and solved for di erent values of a singular perturbation parameter ε and mesh elements. The proposed scheme approximates the exact solution very well.
Abstract
In this paper, a uniformly convergent numerical scheme is designed for solving singularly perturbed reaction-difiusion problems. The problem is converted to an equivalent weak form and then a Galerkin finite element method is used on a piecewise uniform Shishkin mesh with linear basis functions. The convergence of the developed scheme is proved and it is shown to be almost fourth order uniformly convergent in the maximum norm. To exhibit the applicability of the scheme, model examples are considered and solved for di erent values of a singular perturbation parameter ε and mesh elements. The proposed scheme approximates the exact solution very well.
참고문헌 (23)
- E. B. Becker, "Finite Elements, An Introduction: Volume I" (1981), Printice-Hall Inc
- M. Chandru, "A Hybrid Difference Scheme for a Second-Order Singularly Perturbed Reaction-Diffusion Problem with Non-smooth Data", International Journal of Applied and Computational Mathematics, 1(1), pp.87~100 (2015), Springer Science and Business Media LLC[DOI]
- C. Clavero, "A robust second-order numerical method for global solution and global normalized flux of singularly perturbed self-adjoint boundaryvalue problems", Int. J. Comput. Math, 86(10-11), pp.1731~1745 (2009)
- G. File, "Higher order compact finite difference method for singularly perturbed one dimensional reaction-diffusion problems", J. Nigerian Math. Soc, 36(3), pp.491~502 (2017)
- G. File, "Domain Decomposition Method for Solving Singular Perturbation Problems", International Journal of Applied Science and Engineering, 11(4), pp.433~448 (2013)
- F. W. Gelu, "Sixth-order compact finite difference method for singularly perturbed 1D reaction diffusion problems", J. of Taibah University for Science, 11(2), pp.302~308 (2017)
- F. W. Galu, "Tenth Order Compact Finite Difference Method for Solving Singularly Perturbed 1D Reaction-Diffusion Equations", International Journal of Applied Science and Engineering, 8(3), pp.15~24 (2016)
- M. K. Kadalbajoo, "B-Spline collocation method for a singularly perturbed reaction-diffusion problem using artificial viscosity", Int. J. Comput. Methods, 6(1), pp.2341~ (2009)
- N. Kopteva, "Shishkin meshes in the numerical solution of singularly perturbed differential equations", Int. J. Numer. Anal. Model, 1(1), pp.1~18 (2004)
- M. Kumar, "High order parameter-robust numerical method for singularly perturbed reaction-diffusion problems", Appl. Math. Comput, 216(4), pp.1036~1046 (2010)
- J. J. Miller, "A second-order parameter- uniform overlapping Schwarz method for reaction-diffusion problems with boundary layers", J. Comput. Appl. Math, 130(1-2), pp.231~244 (2001)
- J. J. Miller, "Fitted numerical methods for singular perturbation problems : error estimates in the maximum norm for linear problems in one and two dimensions" (2012), World Scientific
- S. Natesan, "Uniformly convergent compact numerical scheme for the normalized flux of singularly perturbed reaction-diffusion problems", Int. J. Inf. Syst. Sci, 3(2), pp.207~221 (2007)
- S. Natesan, "Second-order numerical scheme for singularly perturbed reaction-diffusion Robin problems", SIAM J Numer Anal, 2(3-4), pp.177~192 (2007)
- A. H. Nayfeh, "Introduction to perturbation techniques" (2011), John Wiley & Sons
- K. Phaneendra, "A Fitted arithmetic average threepoint finite difference method for singularly Perturbed two-point boundary value Problems with dual layers", International Journal of Applied Science and Engineering, 13(3), pp.205~216 (2015)
- S. C. Rao, "A uniformly convergent exponential spline difference scheme for singularly perturbed reaction-diffusion problems", Neural Parallel Sci. Comput, 18(2), pp.121~136 (2010)
- J. N. Reddy, "An introduction to the finite element method" (1993), McGraw-Hill
- E. R. O’Malley, "Singular perturbation methods for ordinary differential equations" (1991), Springer-Verlag
- S. Russell, "Sparse grid methods for singularly perturbed problems", PhD, pp.2016
- M. K. Singh, "Richardson extrapolation technique for singularly perturbed system of parabolic partial differential equations with exponential boundary layers", Appl. Math. Comput, 333, pp.254~275 (2018)
- F. Wondimu, "Fourth order compact finite difference method for solving singularly perturbed 1D reaction diffusion equations with Dirichlet boundary conditions", Momona Ethiopian J. of Science, 8(2), pp.168~181 (2016)
- L. Zhilin, "Numerical Solutions of Differential Equations : Introduction to Finite Difference and Finite Element Methods" (2018), Cambridge University Press
